# SDR ASOA201812145337

- Difficulty date: November 24, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 36,104 hours, 33,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7496618 JOB# 7749661 OP# 28:   DENT ON L/H INBOARD FLAP, LOWER SURFACE APPROX. 3.50" FROM INBOARD EDGE AND 1.00" FROM TRAILING EDGE. .500" IN DIAMETER, .020" DEEP. C/A:  REPAIRED DAMAGE I.A.W. BOMBARDIER CRJ200 SRM 57-20-00, REPAIR #3 - INBOARD FLAP AND VANE- REPAIR NO.3- NON-FLUSH REPAIR TO INBOARD FLAP SKIN- , REV. 36, DATED MAY 10/2017.
